Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 464893, 13 pages
http://dx.doi.org/10.1155/2013/464893
Research Article

On the Finite Volume Element Method for Self-Adjoint Parabolic Integrodifferential Equations

1Department of Mathematics and Computing Science, Faculty of Sciences and Technology, Hassan 1st University, BP 577 Settat, Morocco
2École Nationale Suéprieure d’Arts et Métiers-Casablanca, Université Hassan II Mohammedia-Casablanca, BP 150 Mohammedia, Morocco

Received 26 December 2012; Accepted 15 April 2013

Academic Editor: Mario Ohlberger

Copyright © 2013 Mohamed Bahaj and Anas Rachid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Bahaj and Anas Rachid, “On the Finite Volume Element Method for Self-Adjoint Parabolic Integrodifferential Equations,” Journal of Mathematics, vol. 2013, Article ID 464893, 13 pages, 2013. doi:10.1155/2013/464893